Open Access
Translator Disclaimer
1996 Weak solutions to a nonlinear partial differential equation of mixed type
Pierangelo Marcati
Differential Integral Equations 9(4): 827-848 (1996).

Abstract

We study a convective problem of "mixed type" (i.e., parabolic and hyperbolic ) which has a degenerate second order term. The analysis by the "vanishing viscosity" is made by a careful study of the phase boundaries and of the topological structure of the phase sets. At the end we provide the existence of a discontinuous travelling wave.

Citation

Download Citation

Pierangelo Marcati. "Weak solutions to a nonlinear partial differential equation of mixed type." Differential Integral Equations 9 (4) 827 - 848, 1996.

Information

Published: 1996
First available in Project Euclid: 7 May 2013

zbMATH: 0870.35058
MathSciNet: MR1401440

Subjects:
Primary: 35M10
Secondary: 35B99

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.9 • No. 4 • 1996
Back to Top